Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Treatment for excessive perspiration - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Thyroid Problem and Hormonal Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1716 Questions
User :   hi
Doctor :   hi
Doctor :   how can i help you
User :   m 23 yrs old ..
User :   i think im suffering from excessive perspiration
Doctor :   ok
Doctor :   since when
User :   many yrs
Doctor :   do u have any other medical problems other than excessive sweating
User :   no
Doctor :   r u taking any medciine
User :   i have tried many anti perspirants ,, but no effect
User :   no medicines
Doctor :   anytime thyroid function tests were done
User :   no
Doctor :   it is common in teens to have increased sweating
Doctor :   Women actually have more sweat glands then men
User :   only once anti perspirant had helped me with dry skin... the name was Secret Anti Perspirant .. and after tat i was back to where it started
Doctor :   do u get nervous or angry often
Doctor :   ok
User :   yeah i do
Doctor :   this will lead to sweating
User :   it was often b4... now its much controlled
Doctor :   so also having spicy food
User :   i ve reduced tat as well
Doctor :   do u have fever , weight loss or chest pain along with sweating
User :   nope
Doctor :   avoid taking coffee,
User :   oh
Doctor :   coffee can cause excessive sweating
Doctor :   wear cotton clothes
User :   althou i drink very lil coffee.. jus in the mornin ... i ll try avoiding
Doctor :   Drink plenty of water to replace lost body fluids
Doctor :   wear a cloth that is comfortable and keeps u cool like one made with natural fibres
Doctor :   like cotton
Doctor :   ok
Doctor :   Slightly lower room temperature to prevent more sweating
Doctor :   if the problem persists get a thyroid function tests done
Doctor :   if u have weight loss or chest pain
Doctor :   promptly consult a physician
User :   no wt loss or chest pains ...
Doctor :   ok
User :   wat are thyroid func tests ?? y re they done ??
Doctor :   even emotional or stress can cause increased sweating
Doctor :   excessive sweating can be due to hyperthyroidism as well
Doctor :   thyroid function tests are done
Doctor :   to check thyroid hormonal levels
User :   hw can the tests affect me ?
Doctor :   only after clinical examination and these tests
Doctor :   we can arrive at the exact cause of ur problem
Doctor :   i would advise u to practise meditation and yoga
Doctor :   it will help u overcome this problem
Doctor :   if it is due to stress
Doctor :   r u able to follow
User :   yeah
User :   i ll remember tat
User :   wat abt anti perspirants ?? do they help ?? if so wat do u suggest ???
Doctor :   also get a blood glucose levels done
User :   blood glucose levels??
Doctor :   u can use the anti perspirant spray
User :   which ones ?
Doctor :   yes it can be due to diabetes as well
User :   which anti perspirant spray
Doctor :   where are u located
Doctor :   r ut here
User :   ya
User :   ya
User :   i stay in
Doctor :   ok
Doctor :   Dove u can use
Doctor :   or continue with Secret anti perspirant spray
User :   Secret doesnt wrk anymore
Doctor :   u can try DOVE
User :   anythin else ?
Doctor :   we need to rule the medical causes as well
Doctor :   anything else u would like us to help u with
User :   nothin else.
User :   Thanks for the advice
Doctor :   bye for now
User :   bye
User :   u too.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor